# SDR MWEA98933

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9958220C
- Condition: Chafed
- Location: Bs 758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 758 AT LEFT LEADING EDGE PYLON HAS AREA OF CHAFING.  MTC FABRICATED AND INSTALLED DOUBLER.
